# SDR DALA2025072105471

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 65,026 hours, 33,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SAFETY SUPPORT BRACKET ON FWD SLIDE DOOR 841.  REMOVED AND INSTALLED SLIDE ON DOOR 841 IAW AMDS CARD 2561-4004.
